# SDR QXEA200501180

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 4,496 hours, 4,354 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: Aft Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT #2308: AFT SERVICE DOOR WILL NOT OPEN. MAINTENANCE OPENED DOOR AND OPS CHECKED NUMEROUS TIMES PER AMM TASK 54-41-00-720-802. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
